# SDR SIMA20140423007

- Difficulty date: April 23, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 38,689 hours, 32,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14520520001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FRAME 14 RT SIDE BETWEEN STRINGER 6R - 8R CRACKED.  REPAIRED SHEAR CLIP AT FRAME 14 RT SIDE BETWEEN STRINGER 6R - 8R IAW ERS-EM-53MR-424 PART A.
